Sh:341

Bib entry
@article{Sh:341,
 author = {Juh{\'a}sz, Istv{\'a}n and Shelah, Saharon},
 title = {{$\pi (X)=\delta(X)$ for compact $X$}},
 journal = {Topology Appl.},
 fjournal = {Topology and its Applications},
 volume = {32},
 number = {3},
 year = {1989},
 pages = {289--294},
 issn = {0166-8641},
 doi = {10.1016/0166-8641(89)90035-7},
 mrclass = {54A25 (54D30)},
 mrnumber = {1007107},
 mrreviewer = {Judith Roitman},
 doi = {10.1016/0166-8641(89)90035-7},
 note = {NB: Proof in local case is a mistake}
}